# SDR AALA201704069003

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 54,769 hours, 20,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2254
- Condition: Inoperative
- Location: Cabin
- Part time: 51,973 hours, 19,384 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY BATTERY POWER SUPPLY UNIT NR 2L INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY NR 2.
